# SDR SWAA2023121428436

- Difficulty date: December 6, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 64,652 hours, 38,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT; EXIT INDICATOR AFT OF R/H OVERWING EXIT DOOR INOP; DURING EMERGENCY LIGHT TEST EMERGENCY LIGHT EXIT INDICATOR AFT OF R/H OVERWING EXIT DOOR INOP DURING EMERGENCY LIGHT TEST<[01] PERFORMED TROUBLESHOOTING EMERGENCY LIGHT; EXIT INDICATOR AFT OF R/H OVERWING EXIT DOOR FOUND ONE OF THE CONNECTOR NOT FULL ENGAGE; RECONNECTED AND PERFORMED GOOD TEST PER AMM 33-51-01-960-802.;[02] CERTIFIED ACTION 1;[03] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
